# SDR SWAA2022031836136

- Difficulty date: August 29, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 25,026 hours, 10,902 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL; VAPOR WEB IS CRACKED; CRACK LOCATED AT STA 663.75; RBL 31.83; AND IS APROX 6.00' LONG / REPAIRED R/H W/W VAPOR WEB AT STA. 663.75; RBL 31.83 PER SRM 57-10-10-2R-2 REPAIR 2. DO A DETAILED VISUAL INSPECTION EVERY 3000 FLIGHT CYCLES. IF DAMAGE IS MORE THAN 18 IN IN LENGTH AND/OR 1/16 IN WIDE PERMANENT REPAIR REQUIRED. IF ADDITIONAL DAMAGE IS FOUND DURING VISUAL INSPECTION AND THE COMBINED DAMAGE IS MORE THAN THE LIMITS OF THIS INTERM REPAIR; THEN YOU MUST REPLACE THIS INTERM REPAIR WITH A PERMANENT REPAIR AS GIVEN IN 51-10-04; REPAIR 10
